# SDR AALA20130803007

- Difficulty date: August 3, 2013
- Submitted: August 3, 2013
- Operation: Air carrier
- Aircraft: N9620D
- Make and model: Doug DC-9-83
- Aircraft serial: 53591
- Aircraft time: 46,598 hours, 22,047 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 5E MISSING LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT SEAT 5E.  OPERATIONS CHECKED NORMAL.
